# SDR DXTA2022090970010

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 120
- Aircraft serial: 6800062
- Aircraft time: 14,010 hours, 9,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CB5281
- Part serial: 005816
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: REPEAT WRITE UP.  WITH THE EMERGENCY LIGHTS SWITCH IN THE OFF POSITION AND BOTH AIRCRAFT BATTERY SWITCHES OFF, THE FOLLOWIMG EMER LIGHTS ARE STILL ON:   AFT AISLE EMER LIGHT, AFT CABIN EMER EXIT SIGN, LAVATORY EXIT SIGN, AND AFT EXTERIOR OVERWING EMERGENCY LIGHT. // SIGNOFF// INSPECTED SYSTEM AND RESET AFT G SWITCH. PERFORMED BATTERY CHARGING PROCEDURE AND ALL BATTERIES PASSED OPS CHECKED PER MCC REMOVED NO. 4 BATTERY PACK AND INSTALLEDAN REPAIRED UNIT PERFORMED BATTERY CHARGING PROCEDURE AGAIN. ALL OPS CHECK GOOD IAW CE-680 AMM 33-50-00 NO FURTHER DISCREPANCIES NOTED. INSPECTED AFT G SWITCH AND OPS CHECKS GOOD PER CE-680 AMM 33-50-00 ALL OPS CHECKS GOOD
